Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 246, NWS Jackson, MS

May 21, 2012Hinds County, Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2012, 4:09 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 4:09 PM CDT (21:09 UTC)
Expired
May 21, 2012, 5:00 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Hinds County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:09 PM CDTTSTM WND DMG3 Sse Bolton, MSMULTIPLE TREES DOWN BETWEEN BOLTON AND RAYMOND
May 21, 4:15 PM CDTHAIL 0.883 S Jackson, MSIN SOUTH JACKSON
May 21, 4:36 PM CDTHAIL 1.753 W Florence, MSIN THE CLEARY COMMUNITY
May 21, 4:40 PM CDTHAIL 0.25Florence, MSPEA SIZED HAIL REPORTED BY SPOTTER
May 21, 4:45 PM CDTTSTM WND DMG2 E Terry, MSPOWERLINES DOWN ALONG ROSEMARY ROAD
May 21, 4:45 PM CDTHAIL 12 Wsw Florence, MSON WHITES ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS54 KJAN 212109
SVRJAN
MSC049-121-212200-
/O.NEW.KJAN.SV.W.0246.120521T2109Z-120521T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...
  SOUTHWESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...

* UNTIL 500 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NEWMAN TO JACKSON MOVING
  SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RICHLAND BY 415 PM CDT...
  BYRAM BY 420 PM CDT...
  MONTEREY BY 425 PM CDT...
  UTICA...DRY GROVE AND FLORENCE BY 430 PM CDT...
  TERRY BY 435 PM CDT...
  WHITES BY 440 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3209 9073 3224 9073 3230 9070 3232 9070
      3235 9012 3205 8999 3205 9071
TIME...MOT...LOC 2109Z 337DEG 19KT 3223 9066 3225 9018

$$

BK
1 follow-up statement
114 
WWUS54 KJAN 212127
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT MON MAY 21 2012

MSC049-121-212200-
/O.CON.KJAN.SV.W.0246.000000T0000Z-120521T2200Z/
RANKIN MS-HINDS MS-
427 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN HINDS AND SOUTHWESTERN RANKIN COUNTIES...

AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UTICA TO FLORENCE MOVING SOUTH AT
25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITES BY 435 PM CDT...
  STAR BY 440 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3209 9073 3224 9073 3230 9070 3232 9070
      3235 9012 3205 8999 3205 9071
TIME...MOT...LOC 2127Z 345DEG 23KT 3213 9066 3214 9016

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:35 AM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, May 21, 10:35 AM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE JACKSON MS
1035 AM CDT MON MAY 21 2012

.UPDATE...THE PREVIOUS STRATIFORM RAIN BAND HAS SINCE DISSIPATED WITH
A SMALL SECONDARY TSTORM CLUSTER SHIFTING SE ACROSS EC MS AT THIS
TIME. THIS CLUSTER HAS SHOWN AN OVERALL WEAKENING TREND OVER THE PAST
HALF HOUR.

LATEST VIS SHOWS MORNING MID/HIGH CLOUDS LOSING OPACITY AND SHIFTING
EAST ALLOWING FOR INSOLATION TO RESUME ACROSS THE DELTA REGION. THIS
WILL LEAD TO GREATER TEMP AND THUS INSTABILITY INCREASES THROUGH THE
LATE MORNING HOURS. AGITATED CUMULUS FIELD AND INCREASING ALTO DECK
HAS BUILT ALONG AND AHEAD OF THE SFC FRONT IN N-CNTRL AR AS S/WV
SHEAR AXIS AIDS IN BETTER DEEP-LYR LIFT. EXPECT THIS AREA TO BE THE
INITIATION AREA AND WITH SHOWERS/STORMS PROPAGATING SE INTO THE
DELTA AND NRN AREAS THIS AFTN AS MODIFIED KJAN SOUNDING INDICATES
~2200 SBCAPE WITH FAVORABLE LAPSE RATES WITH ENOUGH SUPPORTIVE SHEAR
TO AID IN STORM ORGANIZATION. EXPECT SHOWERS/TSTORMS TO BECOME
SCATTERED TO NUMEROUS THIS AFTN ACROSS NRN/CNTRL AREAS WITH SOME
POSSIBLY BECOMING STRONG TO SEVERE AS THEY CONTINUE TO SHIFT SOUTH.
MAIN RISKS CONTINUE TO BE WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL
IN THE STRONGEST OF STORMS FROM 1PM-8PM.

CONCERNING OTHER FORECAST ELEMENTS...HOURLY TEMPS WERE ADJUSTED TO
ACCOUNT FOR LATEST TRENDS WITH THE SE WARMING QUICKLY DUE TO NO CLOUD
COVER AND GTR BEING THE SLOWEST. MAX TEMPS WERE REDUCED A DEGREE OR
SO GIVEN LATEST TRENDS. POPS WERE REDUCED ACROSS CNTRL/SRN ZONES
THROUGH NOON WITH INCREASING CHANCES THROUGH THE 1-8PM WINDOW.
RAIN CHANCES WILL DECREASE BUT LINGER THROUGH THE OVERNIGHT AS FRONT
SLOWLY SLIDES SOUTH THROUGH THE REGION. /ALLEN/

&&

.AVIATION...TSRA COVERAGE WILL EXPAND EARLY THIS AFTERNOON ALONG THE
HWY 82 CORRIDOR WITH THIS ACTIVITY MOVING S THRU THE AFTN AND INTO
THE EVENING. ISOLD SEVERE TSRA(GUSTY WINDS AND HAIL) WILL BE PSBL AS
THIS ACTIVITY PASSES. VFR CONDS TO PREVAIL FOR THE MOST PART BUT A
TEMPORARY DROP TO IFR IN RAIN WILL BE PSBL WITH TSRA. WINDS WILL
GRADUALLY BECOME WRLY AND THEN NRLY TODAY AS A COLD FRONT APPROACHES
THE REGION FROM THE NORTH. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  63  84  56 /  65  33   2   0
MERIDIAN      87  63  84  55 /  65  37   2   0
VICKSBURG     88  62  84  56 /  57  26   1   0
HATTIESBURG   89  64  88  60 /  46  28   9   5
NATCHEZ       86  64  85  61 /  45  26   2   0
GREENVILLE    86  58  81  57 /  62  21   1   0
GREENWOOD     86  60  81  53 /  63  22   1   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/BK
Hazardous weather outlook, May 21, 2:49 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT MON MAY 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE
SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING
WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. THE STORMS WILL
GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH
MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 8 AND 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED UNTIL 8 OR 9 PM THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, May 21, 3:57 PM CDT, 12 minutes before
MSZ053-212125-
CLAIBORNE MS-
357 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER PORT GIBSON AT 357 PM CDT...MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN CLAIBORNE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3199 9113 3199 9110 3203 9108 3208 9100
      3192 9082 3187 9108 3196 9116
TIME...MOT...LOC 2057Z 318DEG 14KT 3195 9101

MRM
Local storm report, May 21, 3:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             WATERPROOF              31.81N 91.39W
05/21/2012  E0.88 INCH       TENSAS             LA   COUNTY OFFICIAL

            NICKEL HAIL REPORTED BY TOWN HALL.

&&
Local storm report, May 21, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             VICKSBURG               32.33N 90.87W
05/21/2012  E0.25 INCH       WARREN             MS   EMERGENCY MNGR

            PEA HAIL DOWNTOWN VICKSBURG...REPORTED BY EMERGENCY
            MANAGEMENT.

&&
Special weather statement, May 21, 4:01 PM CDT, 8 minutes before
LAZ015-212130-
RICHLAND LA-
401 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
NICKEL TO PENNY SIZED HAIL WAS LOCATED OVER RAYVILLE AT 401 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL RICHLAND PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3256 9176 3256 9175 3258 9174 3259 9171
      3248 9159 3234 9174 3247 9187
TIME...MOT...LOC 2101Z 319DEG 13KT 3246 9172

MRM
Local storm report, May 21, 4:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 N MENDENHALL          31.98N 89.87W
05/21/2012  E1.00 INCH       SIMPSON            MS   OTHER FEDERAL

            PENNY TO QUARTER HAIL...REPORTED BY NSSL SHAVE PROJECT.

&&

CME
Local storm report, May 21, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
05/21/2012                   WARREN             MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN VICKSBURG.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:31 AM CDTSpecial Weather StatementJANCarroll54 min
May 21, 6:19 AM CDTSpecial Weather StatementJANSharkey31 min
May 21, 9:13 AM CDTSpecial Weather StatementJANAttala32 min
May 21, 2:12 PM CDTSpecial Weather StatementJANJefferson28 min
May 21, 2:17 PM CDTSpecial Weather StatementJANMadison28 min
May 21, 2:33 PM CDTFlash Flood WarningJANJefferson117 min
May 21, 2:40 PM CDTSevere Thunderstorm WarningJANYazoo23 min
May 21, 2:54 PM CDTSevere Thunderstorm WarningJANLeflore26 min
May 21, 3:15 PM CDTSpecial Weather StatementJANClaiborne30 min
May 21, 3:17 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson43 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANRankin, Simpson42 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin27 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningJANWebster44 min
May 21, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren27 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren41 min
May 21, 3:50 PM CDTSevere Thunderstorm WarningJANWarren40 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningJANYazoo12 min
May 21, 3:55 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster50 min
May 21, 3:57 PM CDTSpecial Weather StatementJANClaiborne28 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningJANAdams37 min
May 21, 4:26 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren25 min
May 21, 4:38 PM CDTSpecial Weather StatementJANYazoo32 min
May 21, 4:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston39 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston46 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson40 min
May 21, 4:52 PM CDTSpecial Weather StatementJANWarren13 min
May 21, 5:04 PM CDTSevere Thunderstorm WarningJANWarren26 min
May 21, 5:17 PM CDTSevere Thunderstorm WarningJANNeshoba28 min
May 21, 5:21 PM CDTSpecial Weather StatementJANJefferson Davis39 min
May 21, 5:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis15 min
May 21, 5:27 PM CDTSpecial Weather StatementJANBolivar18 min
May 21, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba32 min
May 21, 5:42 PM CDTSpecial Weather StatementJANJefferson Davis28 min
May 21, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis42 min
May 21, 5:51 PM CDTSevere Thunderstorm WarningJANNeshoba39 min
May 21, 5:56 PM CDTSpecial Weather StatementJANJasper29 min
May 21, 5:59 PM CDTSpecial Weather StatementJANLauderdale21 min
May 21, 6:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
May 21, 6:03 PM CDTSpecial Weather StatementJANHumphreys22 min
May 21, 6:15 PM CDTSpecial Weather StatementJANMadison20 min
May 21, 6:21 PM CDTSpecial Weather StatementJANClaiborne29 min
May 21, 6:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo33 min
May 21, 6:30 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo30 min
May 21, 6:46 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.